-
1
-
-
0033437222
-
Hyperdecidable pseudovarieties and the calculation of semidirect products
-
J. Almeida, Hyperdecidable pseudovarieties and the calculation of semidirect products, Int. J. Algebra Comput. 9, (3/4) (1999), 241-261.
-
(1999)
Int. J. Algebra Comput.
, vol.9
, Issue.3-4
, pp. 241-261
-
-
Almeida, J.1
-
2
-
-
22444455654
-
On the hyperdecidability of semidirect products of pseudovarieties
-
J. Almeida and P. Silva, On the hyperdecidability of semidirect products of pseudovarieties, Comm. Algebra 26 (1998), 4065-4077.
-
(1998)
Comm. Algebra
, vol.26
, pp. 4065-4077
-
-
Almeida, J.1
Silva, P.2
-
3
-
-
0002436284
-
Iterated semidirect products with applications to complexity
-
J. Almeida and B. Steinberg, Iterated semidirect products with applications to complexity, Proc. London Math. Soc. 80 (2000), 50-74.
-
(2000)
Proc. London Math. Soc.
, vol.80
, pp. 50-74
-
-
Almeida, J.1
Steinberg, B.2
-
4
-
-
0002085313
-
Syntactic and global semigroup theory, a synthesis approach
-
eds. J. C. Birget, S. W. Margolis, J. Meakin and M. Sapir, Birkhäuser
-
_, Syntactic and global semigroup theory, a synthesis approach, in Algorithmic Problems in Groups and Semigroups, eds. J. C. Birget, S. W. Margolis, J. Meakin and M. Sapir, Birkhäuser, 2000, pp. 1-23.
-
(2000)
Algorithmic Problems in Groups and Semigroups
, pp. 1-23
-
-
-
5
-
-
0031316549
-
The pseudovariety J is hyperdecidable
-
J. Almeida and M. Zeitoun, The pseudovariety J is hyperdecidable, Theoret. Inf. Appl. 31 (1997), 457-482.
-
(1997)
Theoret. Inf. Appl.
, vol.31
, pp. 457-482
-
-
Almeida, J.1
Zeitoun, M.2
-
6
-
-
0002720376
-
Finite semigroups with commuting idempotents
-
C. J. Ash, Finite semigroups with commuting idempotents, J. Austral. Math. Soc., Ser. A43 (1987), 81-90.
-
(1987)
J. Austral. Math. Soc., Ser.
, vol.A43
, pp. 81-90
-
-
Ash, C.J.1
-
7
-
-
0000040256
-
Inevitable graphs: A proof of the type II conjecture and some related decision procedures
-
_, Inevitable graphs: A proof of the type II conjecture and some related decision procedures, Int. J. Algebra Comput. 1 (1991), 127-146.
-
(1991)
Int. J. Algebra Comput.
, vol.1
, pp. 127-146
-
-
-
8
-
-
0001602645
-
Abelian pointlikes of a monoid
-
M. Delgado, Abelian pointlikes of a monoid, Semigroup Forum 56 (1998), 339-361.
-
(1998)
Semigroup Forum
, vol.56
, pp. 339-361
-
-
Delgado, M.1
-
9
-
-
84958052212
-
From Elliott-MacMahon to an algorithm for general linear constraints on naturals
-
Proc. 1st Int. Conf. Principles Practice Constraint Programming (CP'95), Cassis (France)
-
E. Domenjoud and A. P. Tomás, From Elliott-MacMahon to an algorithm for general linear constraints on naturals, in Proc. 1st Int. Conf. Principles Practice Constraint Programming (CP'95), Cassis (France), Lecture Notes in Computer Science 976, (1995), 18-35.
-
(1995)
Lecture Notes in Computer Science
, vol.976
, pp. 18-35
-
-
Domenjoud, E.1
Tomás, A.P.2
-
10
-
-
0000494954
-
Ash's type II theorem, profinite topology and Malcev products, PART I
-
K. Henckell, S. Margolis, J.-E. Pin and J. Rhodes, Ash's type II theorem, profinite topology and Malcev products, PART I, Int. J. Algebra Comput. 1 (1991), 411-436.
-
(1991)
Int. J. Algebra Comput.
, vol.1
, pp. 411-436
-
-
Henckell, K.1
Margolis, S.2
Pin, J.-E.3
Rhodes, J.4
-
11
-
-
38249021821
-
E-unitary inverse monoids and the Cayley graph of a group presentation
-
S. Margolis and J. C. Meakin, E-unitary inverse monoids and the Cayley graph of a group presentation, J. Pure Appl. Algebra 58 (1989), 45-76.
-
(1989)
J. Pure Appl. Algebra
, vol.58
, pp. 45-76
-
-
Margolis, S.1
Meakin, J.C.2
-
13
-
-
0001689787
-
Topologies for the free monoid
-
J.-E. Pin, Topologies for the free monoid, J. Algebra 137 (1991), 297-237.
-
(1991)
J. Algebra
, vol.137
, pp. 297-1237
-
-
Pin, J.-E.1
-
14
-
-
84974126741
-
A topological approach to a conjecture of Rhodes
-
_, A topological approach to a conjecture of Rhodes, Bull. Austral. Math. Soc. 38 (1988), 421-431.
-
(1988)
Bull. Austral. Math. Soc.
, vol.38
, pp. 421-431
-
-
-
15
-
-
84963091683
-
A conjecture on the Hall topology for the free group
-
J.-E. Pin and C. Reutenauer, A conjecture on the Hall topology for the free group, Bull. London Math. Soc. 23 (1991), 356-362.
-
(1991)
Bull. London Math. Soc.
, vol.23
, pp. 356-362
-
-
Pin, J.-E.1
Reutenauer, C.2
-
16
-
-
0002331531
-
Improved lower bounds for the complexity of finite semigroups
-
J. Rhodes and B. Tilson, Improved lower bounds for the complexity of finite semigroups, J. Pure Appl. Algebra 2 (1972), 13-71.
-
(1972)
J. Pure Appl. Algebra
, vol.2
, pp. 13-71
-
-
Rhodes, J.1
Tilson, B.2
-
17
-
-
0002291626
-
On the profinite topology on a free group
-
L. Ribes and P. A. Zalesskiǐ, On the profinite topology on a free group, Bull. London Math. Soc. 25 (1993), 37-43.
-
(1993)
Bull. London Math. Soc.
, vol.25
, pp. 37-43
-
-
Ribes, L.1
Zalesskiǐ, P.A.2
-
18
-
-
0001426212
-
The pro-p topology of a free group and algorithmic problems in semigroups
-
_, The pro-p topology of a free group and algorithmic problems in semigroups, Int. J. Algebra Comput. 4 (1994), 359-374.
-
(1994)
Int. J. Algebra Comput.
, vol.4
, pp. 359-374
-
-
-
19
-
-
0035578859
-
Inevitable graphs and profinite topologies: Some solutions to algorithmic problems in monoid and automata theory, stemming from group theory
-
B. Steinberg, Inevitable graphs and profinite topologies: Some solutions to algorithmic problems in monoid and automata theory, stemming from group theory, Int. J. Algebra Comput. 11 (2001), 25-71.
-
(2001)
Int. J. Algebra Comput.
, vol.11
, pp. 25-71
-
-
Steinberg, B.1
|